Meperidine Withdrawal Syndrome Associated with Low Dose Short Term UseSerkan Ocal1*, Murat Korkmaz1, Ruhsen Ocal2, Abdullah Emre Yıldırım1, Reskan Altun1 and Haldun Selcuk1
- *Corresponding Author:
- Serkan Ocal
Baskent University Faculty of Medicine
06500, Bahcelievler, Ankara, Turkey
E-mail: [email protected]
Received date: January 11, 2015; Accepted date: March 10, 2015; Published date: March 20, 2015
Citation: Ocal S, Korkmaz M, Ocal R, Yildirim AE, Altun R, et al. (2015) Meperidine Withdrawal Syndrome Associated with Low Dose Short Term Use. J Gastrointest Dig Syst 5:265. doi:10.4172/2161-069X.1000265
Copyright: © 2015, Ocal S, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Analgesics, including opioids such as meperidine are used for treatment of abdominal pain caused by acute pancreatitis. Meperidine withdrawal syndrome is usually seen after long-term use. We present here an acute panceratitis patient who experienced meperidine withdrawal syndrome after short term use and treated successfully with tramadol and deksketoprofen.